Information Journal Paper
APA:
CopySALAJEGHEH, F., & EBRAHIMZADEH ARDESTANI, V.. (2006). DEPTH ESTIMATE FOR GRAVITY ANOMALIES VIA EULER'S HOMOGENOUS EQUATION. JOURNAL OF THE EARTH AND SPACE PHYSICS, 32(2), 71-81. SID. https://sid.ir/paper/80342/en
Vancouver:
CopySALAJEGHEH F., EBRAHIMZADEH ARDESTANI V.. DEPTH ESTIMATE FOR GRAVITY ANOMALIES VIA EULER'S HOMOGENOUS EQUATION. JOURNAL OF THE EARTH AND SPACE PHYSICS[Internet]. 2006;32(2):71-81. Available from: https://sid.ir/paper/80342/en
IEEE:
CopyF. SALAJEGHEH, and V. EBRAHIMZADEH ARDESTANI, “DEPTH ESTIMATE FOR GRAVITY ANOMALIES VIA EULER'S HOMOGENOUS EQUATION,” JOURNAL OF THE EARTH AND SPACE PHYSICS, vol. 32, no. 2, pp. 71–81, 2006, [Online]. Available: https://sid.ir/paper/80342/en